Alert archive / Mississippi / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 351, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Aug 30, 2014, 3:35 PM CDT for Lowndes County, Mississippi. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 30, 2014, 3:35 PM CDT (20:35 UTC)
- Expired
- Aug 30, 2014, 4:30 PM CDT
- In force
- 55 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Lowndes County, MS
The radar
The Columbus AFB radar (KGWX), 48 km from the middle of the area, began a volume at 20:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KBYH), launched 12:00Z, 8.6 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1027 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 720 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- -41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 30, 3:12 PM CDT, 23 minutes earlier.
Area forecast discussion, Aug 30, 3:12 PM CDT, 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 312 PM CDT SAT AUG 30 2014 .SHORT TERM...TONIGHT THROUGH MONDAY NIGHT...LARGE CONVECTIVE BLOB MOVING ACROSS THE CWA AT THE MOMENT LOOKS TO RAPIDLY PULL AWAY TO THE NE DURING THE EVENING. AT PRESENT...THIS SYSTEM HAS A FEW TROPICAL CHARACTERISTICS THAT HAVE PROVIDED SOME INTERESTING WEATHER ACROSS THE AREA TODAY. WET BULB ZERO HEIGHTS AROUND 15KFT ALONG WITH PW/S NEAR 2.5 INCHES SUGGESTS THAT WARM RAIN PROCESSES HAVE BEEN DOMINANT FOR MUCH OF LA/W MS THROUGH MOST OF THE DAY. THIS STRONG RELEASE IN LATENT HEATING HAS RESULTED IN TROFFINESS AT THE SURFACE AND 35-45 KNOTS OF H7 FLOW TO DEVELOP WITH SOME OF THESE WIND SPEEDS TRANSLATING TO THE GROUND IN SOME OF THE HEAVIER CONVECTION. WHERE THE SUN WAS ABLE TO GET ON THE GROUND...IN THE EAST...BETTER INSTABILITY AND DEEPER CONVECTION HAS DEVELOPED WITH MORE ROBUST UPDRAFTS AND LIGHTNING. ALTHOUGH CONVECTION LOOKS TO REMAIN OVER THE AREA FOR A PORTION OF TONIGHT...DECIDED NOT TO INCLUDE A LIMITED THREAT OF FLOODING OR SEVERE AS THAT THREAT WILL QUICKLY WANE AS THE SYSTEM PULLS AWAY. WHILE MID LEVEL RIDGING WILL TAKE HOLD ACROSS THE LOWER CONUS THROUGH THE FIRST PART OF THE WEEK...WEAK CYCLONIC SHEAR AXIS LOOKS TO REMAIN OVER THE ARKLAMISS AT LEAST THROUGH MONDAY. THIS COMBINED WITH PW/S NEAR 2 INCHES WILL CONTINUE TO ALLOW ISOLATED SHOWERS AND THUNDERSTORMS TO DEVELOP ALONG WITH THE BUILDING HEAT. LOWER 90S PREVALENT SUNDAY WILL BE REPLACED BY MID 90S MONDAY./26/ .LONG TERM...TUESDAY THROUGH NEXT SATURDAY...NEAR TO SLIGHTLY ABOVE NORMAL TEMPERATURES IN THE LOW TO MID 90S AND TYPICAL 20-30% AFTERNOON CHANCES OF SHOWERS/STORMS THROUGH MOST OF THE WEEK AS A HIGH PRESSURE RIDGE BUILDS OVER THE SE/CENTRAL CONUS. DESPITE LOW-LVL HIGH PRESSURE AXIS AND SLOWLY BUILDING HEIGHT INFLUENCE OVER REGION MOST OF THE WEEK, PWATS WILL REMAIN ELEVATED /NEAR 2"/ AND COMBINED WITH DAILY AFTERNOON INSTABILITY /2000 J/KG+/, ISOLATED/SCATTERED SHOWERS/STORMS WILL BE LIKELY. OVERALL COVERAGE WONT BE GREAT BUT FEEL BEST COVERAGE WILL BE IN S/SE/E WHERE SEA- BREEZE CONVERGENCE AND HIGHEST PWATS WILL EXIST. HEAT INDICES MONDAY AND TUESDAY SHOULD REACH INTO THE LOW 100S FOR A FEW HOURS WITH LOWS ONLY FALLING INTO THE LOW TO MID 70S THROUGH MUCH OF THE WEEK. ON TUESDAY...A SLIGHTLY STRONGER S/WV TROUGH ACROSS THE CORN BELT WILL ATTEMPT TO BRING A BOUNDARY SOUTH TOWARDS THE REGION BUT FEEL IT STAY NORTH AND THUS KEPT POPS/SHOWERS OUT OF FORECAST FOR NORTHERN AREAS. FOR WEDNESDAY THROUGH FRIDAY...RIDGING WILL REMAIN OVER AREA AND STRENGTHEN SLIGHTLY BUT SEA-BREEZE INITIATED AND DIURNAL ACTIVITY SHOULD CONTINUE TO BE A GOOD POSSIBILITY EACH DAY. BY SATURDAY, THE RIDGING SLIPS FARTHER WEST AND PLACES REGION IN SLIGHTLY GREATER N/NE FLOW THAT COULD ENHANCE SHOWER COVERAGE POSSIBILITIES. /ALLEN/ && .AVIATION...RAIN COVERS MOST OF THE AREA WITH SOME EMBEDDED THUNDERSTORMS. RAIN WAS TAPERING OFF FROM THE SOUTHWEST AND SHOULD BE ENDING FOR GLH SHORTLY. WILL HAVE TO ADJUST THE OTHER SITES TO END RAIN A LITTLE SOONER. WILL ALSO KEEP FOG BEFORE MIDNIGHT EVERYWHERE. GUIDANCE SHOWS WINDS CONTINUING AROUND 10 KTS...BUT MUCH OF THE AREA WAS LIGHT AND VARIABLE. WILL GO WITH THE LIGHTER WINDS FOR THE EVENING./7/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 73 92 73 94 / 48 18 7 20 MERIDIAN 72 93 71 95 / 35 18 7 17 VICKSBURG 74 90 71 93 / 53 18 7 19 HATTIESBURG 74 95 74 95 / 26 18 13 19 NATCHEZ 72 90 73 91 / 35 18 12 27 GREENVILLE 73 90 72 94 / 75 18 6 10 GREENWOOD 74 91 72 95 / 78 21 6 10 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. &&
Hazardous weather outlook, Aug 30, 2:16 PM CDT, 1 hour 19 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 216 PM CDT SAT AUG 30 2014 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>051-053>056- 059>065-072-311930- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-CLAIBORNE-COPIAH-SIMPSON-SMITH- JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS- COVINGTON-MARION- 216 PM CDT SAT AUG 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...THE REST OF TODAY AND TONIGHT SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...REMAINDER OF TODAY FLOODING THREAT...LIMITED TIMING...REMAINDER OF TODAY A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE THROUGH LATE AFTERNOON. DAMAGING WIND GUSTS TO 60 MPH WILL BE THE PRIMARY THREAT. ADDITIONALLY...LOCALLY HEAVY RAINFALL WITH TOTALS AS HIGH AS 2 TO 4 INCHES WHICH MAY LEAD TO FLASH FLOODING. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION THE REST OF TODAY. MSZ052-057-058-066-073-074-311930- LAUDERDALE-JASPER-CLARKE-JONES-LAMAR-FORREST- 216 PM CDT SAT AUG 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL MISSISSIPPI...AND SOUTHEAST MISSISSIPPI. .DAY ONE...THE REST OF TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT FRIDAY. 26 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. HIGH...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. *FLOODING* EXTREME...CONFIDENT IN SIGNIFICANT FLOODING. HIGH...SIGNIFICANT FLOODING POSSIBLE. ELEVATED...CONFIDENT IN FLOODING. LIMITED...FLOODING POSSIBLE. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG ...ADDITIONAL URLS FOR FLOODING ISSUES... LOWER MISSISSIPPI RIVER RFC HOME PAGE... WWW.SRH.NOAA.GOV/LMRFC/ NWS SIGNIFICANT RIVER FLOOD OUTLOOK... WWW.HPC.NCEP.NOAA.GOV/NATIONALFLOODOUTLOOK/INDEX.HTML WPC DAY 1 THROUGH 3 EXCESSIVE RAINFALL... WWW.HPC.NCEP.NOAA.GOV/QPF/EXCESS_RAIN.SHTML WPC EXCESSIVE RAINFALL DISCUSSION... WWW.HPC.NCEP.NOAA.GOV/DISCUSSIONS/QPFERD.HTML WPC DAY 1 THROUGH 7 QPF... WWW.HPC.NCEP.NOAA.GOV/QPF/QPF2.SHTML WPC QPF DISCUSSION... WWW.HPC.NCEP.NOAA.GOV/DISCUSSIONS/QPFHSD.HTML NWS JAN OBSERVED PRECIPITATION IMAGES... WWW.SRH.NOAA.GOV/JAN/?N=PRECIPMAPS PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, Aug 30, 1:19 PM CDT, 2 hours 16 minutes before
MSZ043-048>050-301905-
SCOTT MS-RANKIN MS-MADISON MS-HINDS MS-
119 PM CDT SAT AUG 30 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
119 PM CDT SAT AUG 30 2014
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED FROM 3 MILES NORTH OF DRY GROVE TO 5 MILES
SOUTHEAST OF JOHNS AT 119 PM CDT...MOVING NORTHEAST AT 25 MPH.
ANOTHER LINE OF STORMS WILL ALSO MOVE NORTH THROUGH THE AREA...
BRINGING GUSTY WINDS AND HEAVY DOWNPOURS.
VERY HEAVY RAIN IS ALSO POSSIBLE WITH THESE STORMS.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN EASTERN HINDS...SOUTHERN MADISON...RANKIN AND SCOTT
COUNTIES SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3222 8958 3222 8973 3204 8973 3205 9017
3211 9059 3265 9028 3254 8940
TIME...MOT...LOC 1819Z 205DEG 23KT 3218 9043 3210 8976Special weather statement, Aug 30, 1:36 PM CDT, 1 hour 59 minutes before
MSZ052-058-301920- LAUDERDALE MS-CLARKE MS- 136 PM CDT SAT AUG 30 2014 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 136 PM CDT SAT AUG 30 2014 A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 3 MILES NORTHEAST OF MIDDLETON AT 137 PM CDT...MOVING NORTH AT 15 MPH. VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN NORTHEASTERN CLARKE AND EASTERN LAUDERDALE COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3258 8869 3258 8839 3210 8846 3211 8871 TIME...MOT...LOC 1837Z 186DEG 13KT 3220 8859
Special weather statement, Aug 30, 1:53 PM CDT, 1 hour 42 minutes before
LAZ009-016-MSZ040-047-048-301925-
WARREN MS-ISSAQUENA MS-HINDS MS-EAST CARROLL LA-MADISON LA-
153 PM CDT SAT AUG 30 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
153 PM CDT SAT AUG 30 2014
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED FROM 4 MILES WEST OF ALSATIA TO 5 MILES SOUTHEAST
OF NEWMAN AT 154 PM CDT...MOVING NORTHEAST AT 30 MPH.
VERY HEAVY RAIN IS ALSO POSSIBLE WITH THESE STORMS.
PEOPLE IN WESTERN HINDS...ISSAQUENA AND WARREN COUNTIES...AND
NORTHEASTERN MADISON AND SOUTHERN EAST CARROLL PARISHES SHOULD
MONITOR THESE STORMS CLOSELY.
LAT...LON 3290 9111 3281 9096 3266 9096 3266 9073
3264 9069 3262 9072 3259 9066 3255 9065
3255 9059 3251 9055 3253 9050 3243 9034
3205 9063 3212 9073 3222 9073 3218 9079
3216 9077 3258 9140
TIME...MOT...LOC 1854Z 218DEG 24KT 3260 9124 3219 9064Special weather statement, Aug 30, 1:59 PM CDT, 1 hour 36 minutes before
MSZ043>045-049>051-301930-
SCOTT MS-RANKIN MS-NEWTON MS-NESHOBA MS-MADISON MS-LEAKE MS-
159 PM CDT SAT AUG 30 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
159 PM CDT SAT AUG 30 2014
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED FROM 3 MILES SOUTH OF SHARON TO 10 MILES SOUTH OF
CONEHATTA AT 159 PM CDT...MOVING NORTHEAST AT 45 MPH.
VERY HEAVY RAIN IS ALSO POSSIBLE WITH THESE STORMS.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN LEAKE...EASTERN MADISON...NESHOBA...WESTERN NEWTON...
NORTHEASTERN RANKIN AND SCOTT COUNTIES SHOULD MONITOR THESE STORMS
CLOSELY.
LAT...LON 3223 8930 3256 9012 3288 8992 3289 8973
3292 8973 3292 8892 3283 8892
TIME...MOT...LOC 1859Z 210DEG 37KT 3261 8996 3230 8930Special weather statement, Aug 30, 2:30 PM CDT, 1 hour 5 minutes before
MSZ036>038-043>045-302000-
ATTALA MS-WINSTON MS-NESHOBA MS-MADISON MS-LEAKE MS-HOLMES MS-
230 PM CDT SAT AUG 30 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
230 PM CDT SAT AUG 30 2014
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED FROM PICKENS TO TUSCOLA AT 230 PM CDT...MOVING
NORTHEAST AT 30 MPH.
VERY HEAVY RAIN IS ALSO POSSIBLE WITH THESE STORMS.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN SOUTHEASTERN HOLMES...LEAKE...NORTHEASTERN MADISON...
NORTHWESTERN NESHOBA...SOUTHWESTERN WINSTON AND ATTALA COUNTIES
SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3257 8941 3258 8969 3261 8973 3263 8973
3262 8975 3280 9002 3288 8996 3291 9006
3323 8977 3322 8975 3329 8970 3329 8956
3314 8931 3311 8931 3311 8927 3298 8906
TIME...MOT...LOC 1930Z 221DEG 24KT 3288 8995 3259 8952Special weather statement, Aug 30, 2:43 PM CDT, 52 minutes before
MSZ044>046-051-052-302045-
NEWTON MS-NESHOBA MS-LEAKE MS-LAUDERDALE MS-KEMPER MS-
243 PM CDT SAT AUG 30 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
243 PM CDT SAT AUG 30 2014
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED FROM 5 MILES SOUTHWEST OF DIXON TO HERBERT SPRINGS
AT 244 PM CDT...MOVING NORTHEAST AT 30 MPH.
VERY HEAVY RAIN IS ALSO POSSIBLE WITH THESE STORMS.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN WESTERN KEMPER...EXTREME NORTHWESTERN LAUDERDALE...EXTREME
SOUTHEASTERN LEAKE...NESHOBA AND EXTREME NORTHEASTERN NEWTON COUNTIES
SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3257 8889 3259 8932 3293 8910 3293 8902
3292 8896 3293 8893 3292 8856
TIME...MOT...LOC 1944Z 227DEG 25KT 3262 8927 3259 8893The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 30, 12:29 PM CDT | Special Weather Statement | JAN | Covington, Forrest, Jefferson Davis, Jones, Lamar, Lawrence and 1 more | 61 min |
| Aug 30, 1:12 PM CDT | Special Weather Statement | JAN | Covington, Jefferson Davis, Simpson, Smith | 58 min |
| Aug 30, 1:19 PM CDT | Special Weather Statement | JAN | Hinds, Rankin, Scott | 46 min |
| Aug 30, 1:36 PM CDT | Special Weather Statement | JAN | Lauderdale | 44 min |
| Aug 30, 1:53 PM CDT | Special Weather Statement | JAN | Hinds, Issaquena, Warren | 32 min |
| Aug 30, 1:59 PM CDT | Special Weather Statement | JAN | Leake, Madison, Neshoba, Scott | 31 min |
| Aug 30, 2:30 PM CDT | Special Weather Statement | JAN | Attala, Leake | 30 min |
| Aug 30, 2:43 PM CDT | Special Weather Statement | JAN | Neshoba | 62 min |
| Aug 30, 3:22 PM CDT | Severe Thunderstorm Warning | JAN | Lowndes, Noxubee | 38 min |
| Aug 30, 3:41 PM CDT | Special Weather Statement | JAN | Montgomery | 29 min |
| Aug 30, 3:43 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Montgomery | 44 min |
| Aug 30, 3:49 PM CDT | Special Weather Statement | JAN | Webster | 41 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.